# SDR USAA2009071591832

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,990 hours, 28,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 000065841
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EEL - NR 6194862 - LOW BATTERY OF EPSU ALONG PASSENGER CABIN AT FORWARD UTILITY AREA.  REPLACED EPSU BATTERY ALONG PASSENGER CABIN AT FORWARD UTILITY AREA IAW A320 AMM 33-51-38.
